Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xauthenticx

Evoclin and EYES??!?!?

Recommended Posts

Ok so I have been using Evoclin and Retin-a-micro as my regimen for my acne. Lately instead of using both once a day, i alternate days with these things. I basically only apply these at night before going to sleep...my question is that my eyes have been getting really red and itchy. Could the evoclin be rubbing into my eyes and causing this irritation. Lets say if i wait about half an hour before going to sleep...would that help the evoclin soak into my skin and not spread into my eyes?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×